# SDR HNAA2019112700368

- Difficulty date: November 19, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 47,163 hours, 43,226 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CAPTS WINDOW PILLAR CRACKED, BTWEEN W/S AND DV WINDOWS....FIX: PERFORMED EDDY CURRENT INSPECION AT CAPT,S PILLAR INNER AND OUTER SURFACE SKIN. NO CRACKS FOUND AT HIS TIME. PILLAR FOUND TO BE SEPARATING AT SEAM. NOTE: A/C FERRIED TO SBY WHERE 7 RIVETS REPLACED DUE TO BEING SHEARED
